# SDR ASAA2021052334899

- Difficulty date: May 23, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 66,585 hours, 33,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING T/C 78233008 ACCOPLISHMENT, FOUND L/H OVERWING ER LIGHT NOT ILLUMINATED. GROUNDED - YES. REPLACED LAMP. OPS CHECK GOOD.
